# SDR ASOA2013030703110

- Difficulty date: January 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,741 hours, 17,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE CORRODED.  REMOVED CRAWLWAY FLOOR SUPPORT ANGLE IAW SRM 51-42-03-001-001.  LOCATED AND DRILLED AND DEBURED NEW ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS MAJOR.
